RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Russian Universities Reports. Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tambov University Reports. Series: Natural and Technical Sciences, 2017, Volume 22, Issue 6, Pages 1304–1308 (Mi vtamu133)  

On the application of the results of covering mappings theory for the study of dynamical models of economic processes

N. G. Pavlova

RUDN University

Abstract: The paper is a study of the existence of equilibruim points in the dynamic Walrasian-Evans-Samuelson model. Sufficient conditions for the existence of the vector-function of equilibruim prices are derived from the existence theorems for coincidence points of Lipschitz continuous and covering mappings.

Keywords: economical equalibruim, coincidence points, covering mappings.

Funding Agency
The work is financially supported by the grant of the President of the Russian Federation for the state support of the leading scientific schools (project НШ-8215.2016.1) and by the Russian Fund for Basic Research (project № 17-01-00849).


DOI: https://doi.org/10.20310/1810-0198-2017-22-6-1304-1308

References: PDF file   HTML file

UDC: 519.86
Received: 16.08.2017

Linking options:
  • http://mi.mathnet.ru/eng/vtamu133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Universities Reports. Mathematics
    Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019